# SDR USAASB01075

- Difficulty date: March 8, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE LOW LEVEL EMERGENCY LIGHT AT SEAT ROW 7 WAS INOPERATIVE.  MAINTENANCE REPAIRED THE EMERGENCY LIGHT WIRING TO THE SEAT ROW EMERGENCY LIGHT.  (M)
